Spread of balleans

Mahmoud Filali, Igor V. Protasov

Abstract

A ballean is a set endowed with some family of balls in such a way that a ballean can be considered as an asymptotic counterpart of a uniform topological space. We introduce and study a new cardinal invariant called the spread of a ballean. In particular, we show that, for every ordinal ballean B, spread of B coincides with density of B.


Keywords

Ballean; Pseudodiscrete subset; Density; Cellularity; Spread

Full Text:

PDF

References

A. Dranishnikov, Asymptotic topology, Russian Math. Surveys 55 (2000), 1085–1129.

http://dx.doi.org/10.1070/RM2000v055n06ABEH000334

C. Chou, On the size of the set of left invariant means on a semigroup, Proc. Amer. Math. Soc. 23 (1969), 199–205.

I. V. Protasov, Normal ball structures, Math. Stud. 20 (2003), 3–16.

I. V. Protasov, Cellularity and density of balleans, Appl. Gen. Topology 8 (2007), 283–291.

I. V. Protasov and M. Zarichnyi, General Asymptology, Math. Stud. Monogr. Ser., VNTL, Lviv (2006).

J. Roe, Lectures on Coarse Geometry, AMS University Lecture Ser., 31 (2003).

Abstract Views

665
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Asymptotic structures of cardinals
Oleksandr Petrenko, Igor V. Protasov, Sergii Slobodianiuk
Applied General Topology  vol: 15  issue: 2  first page: 137  year: 2014  
doi: 10.4995/agt.2014.3109



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt